Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Stent put, feel sleepy, lightheaded and tired, on blood thinners, aspirin. Why ?

Hi am 75, male, stint put 8 mo ago. This morning again I felt sleepy and when standing or sitting felt woozy, light headed and tired. Laid down and slept after a good 8 hrs of sleep. On blood thinners, full aspirin , heart meds, vitamins . not smoked for 6 years after 41 yr of smoking . Am 5 7 218 lb. Thanks. Grateful shoulder length hair, geezer
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
these are not side effects of aspirin
if you feel on sitting or standing it may be postural hypotension ( contributing factors - old age/ heart meds specially ace inhibitors)
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor